Vermont, 2010Hail and Damaging Winds in Vermont, May 26, 2010
May 26, 2010 · NWS BTV · 32 events in 4 counties and zones
On May 26th, record warmth combined with a westward moving backdoor surface cold front from eastern Quebec-Maine-New Hampshire and a mid-atmospheric disturbance that moved south from Quebec to produce numerous thunderstorms in the northern Champlain Valley during the evening hours. Eventually, these thunderstorms combined with storms in the Champlain Valley of New York to develop a large…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $385,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On May 26th, record warmth combined with a westward moving backdoor surface cold front from eastern Quebec-Maine-New Hampshire and a mid-atmospheric disturbance that moved south from Quebec to produce numerous thunderstorms in the northern Champlain Valley during the evening hours. Eventually, these thunderstorms combined with storms in the Champlain Valley of New York to develop a large meso-scale Convective Complex that affected southern Vermont, eastern New York, western Massachusetts and Connecticut during the nighttime hours.
There were numerous reports of branches and trees downed by thunderstorms winds, as well as hail up to one inch in diameter and some lightning strikes. Some trees fell on power lines, vehicles, mobile homes and a few houses with 20,000 customers without power at the height of the event. The hardest hit location was in Wells near Lake St. Catherine.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at May 26, 6:23 PM EST, 47 minutes earlier.
Area forecast discussion, May 26, 6:23 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
723 PM EDT WED MAY 26 2010
.SYNOPSIS...
A WEAK FRONT WILL MOVE INTO THE REGION THIS EVENING AND
COMBINED WITH AN INCREASINGLY UNSTABLE AIR MASS...A FEW
THUNDERSTORMS MAY DEVELOP. STRONG GUSTY WINDS WOULD ALSO BE
POSSIBLE WITH THE THUNDERSTORMS. A TREND TOWARD COOLER AND DRIER
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 333 PM EDT WEDNESDAY...HOT AFTERNOON ACROSS THE CWA WILL
TRANSLATE INTO THE EVENING HRS AHEAD OF FRNTL BOUNDARY. CLUSTER
OF TRW OVER ONTARIO/QUEBEC NOSING SE AND LOOK TO AFFECT WESTERN
PORTIONS OF THE CWA THRU EARLY EVENING. BEST DYNAMICS ATTM APPEAR
TO BE CONCENTRATED OVER N NY...AS CVLY EAST BECM MORE CAPPED AS
AIRMASS DRIES OUT. WILL CONTINUE MENTION SL CHANCE OF TRW/RW FOR
FROPA TNGT. STRONG INSTAB OVER N NY/ST LAW VALLEY WILL CONTINUE
INTO EARLY EVENING...W/ CONVECTIVE PARAMETERS SUGGESTING WIND/HAIL
THREAT IF STORMS DO WORK INTO AREA AND WILL HAVE TO BE MONITORED
THIS EVENING. TD/S IN THE 70S TAPERS OFF SHARPLY WORKING EAST. NOT
EXPECTING WIDESPREAD TRW ACTIVTY IF IT DOES DEVELOP. LATEST SWOMCD
DOES INDICATE POTENTIAL FOR LATER WATCH. SOME RECORD TEMPS HAVE
BEEN RECORDED AND STATEMENT WILL BE ISSUED LATER THIS AFTERNOON.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 333 PM EDT WEDNESDAY...MDLS KEEP REMNANTS OF FRNTL BOUNDARY
LINGERING OVER WESTERN NY/PA DURING THE DAY THURSDAY. VERY CLOSE
TO CLIPPING WESTERN PORTIONS OF THE CWA AS BOUNDARY COULD MEANDER
INTO SW CWA DURING THE DAY. WILL MENTION POPS OVER THIS AREA W/
CHANCE OVER ST LAW VALLEY TO SL CHANCE OVER DACKS/SC VT. SOME LGT
-RW FOR MORNING HRS...THEN CHANCE FOR A TRW AS DAYTIME HEATING
INCR INSTABILITY ALONG THE FRNT. RIDGE WILL NOSE BACK INTO THE
AREA THURSDAY NGT INTO FRIDAY. MORNING HRS EXPECTED TO SEE
LEFTOVER CLDS TO THE SOUTH BFR RIDGE IN PLACE OVER ENTIRE CWA FOR
NICE DAY FRIDAY. TEMPS FOR FRI/FRI NGT EXPECTED TO BE MORE NEAR
NORMAL.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 352 PM EDT WEDNESDAY...A RIDGE OF HIGH PRESSURE WILL BE
OVER THE REGION SATURDAY AND SUNDAY...WITH FAIR AND DRY WEATHER
EXPECTED. A COLD FRONT WILL MOVE SLOWLY EAST FROM THE EASTERN
GREAT LAKES ON MONDAY AND WILL MOVE SOUTH OF THE REGION BY TUESDAY
AFTERNOON. EXPECTING SOME SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE REGION MONDAY AFTERNOON. EXPECTING MORE SHOWERS AND
THUNDERSTORMS MONDAY NIGHT AND TUESDAY...AS THE COLD FRONT SLOWLY
WORKS THROUGH THE REGION. A RIDGE OF HIGH PRESSURE WILL THEN BUILD
INTO THE REGION TUESDAY NIGHT AND WEDNESDAY...BRINGING COOLER
TEMPERATURES AND FAIR AND DRY WEATHER. HAVE GENERALLY FOLLOWED
GRIDDED MOS GUIDANCE FOR MAX AND MIN TEMPERATURES THROUGH THE
PERIOD.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...MAINLY VFR EXPECTED THROUGH THE FIRST 24
HOURS. MAIN CONCERN FOR THE PERIOD IS STRONG THUNDERSTORMS
DEVELOPING ALONG THE CHAMPLAIN VALLEY THIS EVENING. KBTV AND KPBG
CAN EXPECT A PERIOD OF NORTH WINDS GUSTING TO 35 KNOTS AND MVFR
VISIBILITY IN MODERATE THUNDERSTORMS THROUGH 01Z...WITH VICINITY
THUNDER THROUGH 02Z. OTHERWISE...EXPECT MOSTLY CLEAR SKIES AND
LIGHT NORTH TO NORTHEAST WINDS FOR THE REMAINDER OF THE PERIOD.
OUTLOOK 18Z MONDAY THROUGH MONDAY...
00Z FRIDAY THROUGH 00Z TUESDAY...MAINLY VFR UNDER HIGH PRESSURE.
LATE DAY SHOWERS AND THUNDERSTORMS POSSIBLE AFTER 18Z MONDAY AS
SURFACE FRONT APPROACHES.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...WGH
AVIATION...MB
Hazardous weather outlook, May 26, 3:23 PM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
423 PM EDT WED MAY 26 2010
NYZ026>031-034-035-087-VTZ001>012-016>019-272030-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
423 PM EDT WED MAY 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR SOME STRONG THUNDERSTORMS THROUGH EARLY THIS EVENING.
THE BEST CHANCE FOR STRONG THUNDERSTORMS IS ACROSS THE SAINT LAWRENCE
VALLEY AND THE ADIRONDACKS IN NORTHERN NEW YORK. AN ISOLATED
THUNDERSTORM IS ALSO POSSIBLE ACROSS THE NORTHERN GREEN MOUNTAINS
IN VERMONT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 6:03 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
703 PM EDT WED MAY 26 2010
NYZ029-087-270000-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHWESTERN ST. LAWRENCE NY-
703 PM EDT WED MAY 26 2010
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ST. LAWRENCE COUNTY...
AT 658 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
EDWARDSVILLE...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MACOMB AROUND 715 PM...GOUVERNEUR AROUND 730
PM AND WEST FOWLER AROUND 745 PM.
IF THREATENING WEATHER APPROACHES...MOVE INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 4444 7579 4445 7579 4447 7580 4450 7578
4469 7553 4411 7521 4412 7525 4428 7560
4440 7584
BANACOSEvent by event
21 thunderstorm wind, 10 hail, 1 lightning. Local standard time, as filed.
Hail, Chittenden
- When
- May 26, 7:10 PM EST
- Where
- Chittenden County, 1.38 mi N of West Milton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.650, -73.170
Quarter size hail reported as well as several large trees downed by thunderstorm winds on Sanderson road.
Thunderstorm Wind, Franklin
- When
- May 26, 7:10 PM EST
- Where
- Franklin County, 0.69 mi N of Georgia Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.730, -73.120
Partial roof torn off a home, as well as some tree damage.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:10 PM EST
- Where
- Chittenden County, 0.6 mi N of West Milton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.639, -73.172
Trees downed by thunderstorm winds, as well as quarter size hail.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:10 PM EST
- Where
- Chittenden County, 1.38 mi N of West Milton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.650, -73.170
Large trees downed by thunderstorm winds as well as quarter size hail on Sanderson road.
Hail, Chittenden
- When
- May 26, 7:12 PM EST to 7:13 PM EST
- Where
- Chittenden County, 0.69 mi N of Colchester
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.540, -73.150
Quarter size (One inch diameter) hail reported in Colchester.
Hail, Chittenden
- When
- May 26, 7:13 PM EST to 7:14 PM EST
- Where
- Chittenden County, 0.85 mi NE of Milton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 44.640, -73.110
Dime to nickel size hail reported.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:15 PM EST
- Where
- Chittenden County, 0.85 mi NE of Milton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.640, -73.110
Large branches downed and boat blown off trailer due to thunderstorm winds.
Hail, Chittenden
- When
- May 26, 7:20 PM EST to 7:21 PM EST
- Where
- Chittenden County, 0.85 mi NE of Milton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.640, -73.110
Quarter size hail reported.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:25 PM EST
- Where
- Chittenden County, 1.79 mi NNW of Colchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.552, -73.168
Large trees down, including 20 foot maple tree snapped and fell on house on Creek Glen road.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:25 PM EST
- Where
- Chittenden County, 1.78 mi SSE of Colchester to 1.81 mi NNW of Essex Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.505, -73.141
Numerous trees and large branches down along Route 15 and Susie Wilson road.
Lightning, Chittenden
- When
- May 26, 7:25 PM EST
- Where
- Chittenden County, 2.85 mi W of Colchester
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 44.537, -73.207
Emergency Medical Technician (EMT) got injured due to lightning strike to a nearby tree at the Rescue building.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:25 PM EST
- Where
- Chittenden County, 1.63 mi ENE of Essex Jct
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 44.490, -73.090
Measured wind gusts of 58 mph as well as some downed tree branches.
Hail, Chittenden
- When
- May 26, 7:28 PM EST to 7:30 PM EST
- Where
- Chittenden County, 0.49 mi W of Winooski
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.500, -73.190
Quarter size hail reported in Winooski.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:28 PM EST to 7:30 PM EST
- Where
- Chittenden County, 0.56 mi SSW of Essex Center
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Public
- Coordinates
- 44.513, -73.056
Partial school gymnasium roof ripped off of Essex Elementary school due to thunderstorm winds.
Hail, Chittenden
- When
- May 26, 7:35 PM EST to 7:36 PM EST
- Where
- Chittenden County, 0.88 mi ENE of Burlington
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.477, -73.205
Nickel to quarter size hail reported in downtown Burlington.
Hail, Chittenden
- When
- May 26, 7:40 PM EST
- Where
- Chittenden County, 0.49 mi W of Winooski
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.500, -73.190
Quarter size hail reported.
Thunderstorm Wind, Chittenden
- When
- May 26, 7:40 PM EST
- Where
- Chittenden County, 1.83 mi NW of Rhode Is Corners to 1.36 mi WSW of Rhode Is Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.389, -73.095
Several large branches down along Oak Hill Road in St. George between Williston and Hinesburg.
Hail, Chittenden
- When
- May 26, 7:50 PM EST
- Where
- Chittenden County, 0.85 mi NW of Charlotte
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.310, -73.260
Quarter size hail reported in Charlotte.
Thunderstorm Wind, Addison
- When
- May 26, 8:00 PM EST
- Where
- Addison County, 1.41 mi NW of Monkton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.243, -73.171
Several broken and uprooted trees along Bennett road and neighboring streets.
Thunderstorm Wind, Addison
- When
- May 26, 8:10 PM EST
- Where
- Addison County, 0.69 mi N of Bristol
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 44.140, -73.080
Several large limbs down along Route 116 in Bristol.
Thunderstorm Wind, Addison
- When
- May 26, 8:15 PM EST
- Where
- Addison County, 0.85 mi SE of Middlebury
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 44.010, -73.160
Numerous trees and power lines down across Middlebury.
Thunderstorm Wind, Addison
- When
- May 26, 8:30 PM EST
- Where
- Addison County, 0.46 mi S of Whiting
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $35,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.863, -73.201
Fifty foot or larger (50+ feet) Elm tree uprooted and fell on house that resulted in minor to moderate damage.
Thunderstorm Wind, Addison
- When
- May 26, 8:40 PM EST
- Where
- Addison County, 1.99 mi E of Orwell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.800, -73.260
Numerous trees and power lines down across Orwell.
Hail, Rutland
- When
- May 26, 8:45 PM EST
- Where
- Rutland County, 0.47 mi WSW of Florence Jct
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.717, -73.079
Quarter size hail and several trees down along Fire Hill Road.
Thunderstorm Wind, Rutland
- When
- May 26, 8:45 PM EST
- Where
- Rutland County, 0.37 mi SW of Florence Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.716, -73.074
Trees down as well as quarter size hail along Fire Hill road in Florence.
Thunderstorm Wind, Rutland
- When
- May 26, 8:47 PM EST
- Where
- Rutland County, 0.69 mi S of Chittenden
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 43.710, -72.950
Measured 59 mph wind gust in Chittenden.
Hail, Rutland
- When
- May 26, 8:55 PM EST
- Where
- Rutland County, 0.6 mi NE of Hydeville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.606, -73.191
Quarter size hail as well as numerous trees down along Sandhill road in Castleton.
Thunderstorm Wind, Rutland
- When
- May 26, 8:55 PM EST
- Where
- Rutland County, 0.69 mi S of West Rutland
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 43.590, -73.050
Numerous trees and power lines downed by thunderstorm winds along Route 4 between Rutland and Castleton as well as Route 7 between Pittsford and Rutland.
Thunderstorm Wind, Rutland
- When
- May 26, 8:55 PM EST
- Where
- Rutland County, 0.6 mi NE of Hydeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 43.606, -73.191
Several large trees downed by thunderstorm winds as well as quarter size hail on Sandhill road.
Thunderstorm Wind, Rutland
- When
- May 26, 9:05 PM EST
- Where
- Rutland County, 0.5 mi W of Poultney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 43.520, -73.240
Several trees downed by thunderstorm winds in various locations in and around Poultney.
Thunderstorm Wind, Rutland
- When
- May 26, 9:10 PM EST
- Where
- Rutland County, 1.27 mi ENE of South Poultney to 0.56 mi NNE of Wells
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Public
- Coordinates
- 43.487, -73.207
Numerous large pines, maples and elm trees fallen on vehicles, homes and cottages between South Poultney and Wells along the shores of Lake St. Catherine and Route 30, including West Lake Road, Endless Brook Parkway and Idylewild Park Road.
Thunderstorm Wind, Rutland
- When
- May 26, 9:15 PM EST
- Where
- Rutland County, Pawlet
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.350, -73.180
Several large Elm trees downed by thunderstorm winds with some minor roof and porch damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, May 26, 20102 deaths · 1 event
- Tornadoes and Flash Flood in Colorado, May 26, 20101 injured · $70 million · EF0 · 59 events
- Hail in Wyoming, May 26, 2010$46 million · 1.75 in hail · 2 events
- Flash Flooding and Hail in Illinois, May 26, 2010$9.8 million · 1.75 in hail · 13 events
- Tornado and Hail in Louisiana, May 26, 2010$5.0 million · EF0 · 15 events
- Hail in Colorado, May 26, 2010$2.0 million · 3 in hail · 22 events
- Hail and Damaging Winds in Massachusetts, May 26, 2010$708,000 · 1.75 in hail · 39 events
- Tornado and Flood in Illinois, May 26, 2010$230,000 · EF0 · 6 events
- Flash Flood and Hail in Montana, May 26, 2010$130,000 · 1.75 in hail · 11 events
- Tornado and Flash Flooding in Montana, May 26 to 28, 2010$52,000 · EF0 · 14 events
- Hail and Damaging Winds in Connecticut, May 26 to 27, 2010$41,000 · 1.5 in hail · 14 events
- Hail and Damaging Winds in Connecticut, May 26, 2010$43,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 223136, 223150, 223151, 223152, 223137, 223138, 223147, 223139, 223153, 223154, 223156, 223319, 223140, 224913, 223141, 223142, 223155, 223143, 223342, 223320, 223321, 223338, 223322, 223144, 223334, 223323, 223145, 223324, 223329, 223325, 223332, 223335.